Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 156, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 7, 2008, 10:37 PM CDT for Mayes County, Oklahoma. It was in force for 83 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2008, 10:37 PM CDT (03:37 UTC)
- Expired
- Apr 8, 2008, 12:00 AM CDT
- In force
- 83 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Mayes County, OK
The radar
The Tulsa radar (KINX), 36 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 10:56 PM CDT | HAIL 0.88 | 5 W Pryor, OK | |
| Apr 7, 11:04 PM CDT | HAIL 1 | 5 W Pryor, OK | NORTH SIDE OF HIGHWAY 20 |
| Apr 7, 11:08 PM CDT | HAIL 0.88 | 6 W Adair, OK | ON HIGHWAY 28 AT TURNER TURNPIKE GATE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 7:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2986 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 576 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 080337
SVRTSA
OKC097-080500-
/O.NEW.KTSA.SV.W.0156.080408T0337Z-080408T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1037 PM CDT MON APR 7 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
* UNTIL MIDNIGHT CDT
* AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 17 MILES WEST OF PRYOR...MOVING NORTHEAST AT 25
MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PRYOR...
ADAIR...SALINA...PENSACOLA...SPAVINAW...LANGLEY AND DISNEY.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3628 9501 3625 9545 3626 9543 3646 9543
3647 9542 3652 9521 3652 9501
TIME...MOT...LOC 0337Z 247DEG 22KT 3631 9560
$$6 follow-up statements
000
WWUS54 KTSA 080356
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1056 PM CDT MON APR 7 2008
OKC097-080500-
/O.CON.KTSA.SV.W.0156.000000T0000Z-080408T0500Z/
MAYES OK-
1056 PM CDT MON APR 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHERN MAYES COUNTY...
AT 1054 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 7 MILES WEST OF PRYOR...MOVING EAST AT
25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PRYOR...ADAIR...
SALINA...STRANG...PENSACOLA...SPAVINAW...LANGLEY AND DISNEY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3628 9501 3626 9543 3641 9543 3645 9532
3650 9518 3652 9501
TIME...MOT...LOC 0356Z 259DEG 23KT 3629 9543
$$000
WWUS54 KTSA 080418
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1118 PM CDT MON APR 7 2008
OKC097-080500-
/O.CON.KTSA.SV.W.0156.000000T0000Z-080408T0500Z/
MAYES OK-
1118 PM CDT MON APR 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHERN MAYES COUNTY...
AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED JUST NORTHEAST OF PRYOR...MOVING EAST
AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ADAIR...
SALINA...STRANG...PENSACOLA...SPAVINAW...LANGLEY AND DISNEY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3628 9501 3630 9532 3638 9539 3644 9533
3650 9518 3652 9501
TIME...MOT...LOC 0418Z 259DEG 23KT 3632 9529
$$000
WWUS54 KTSA 080431
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1131 PM CDT MON APR 7 2008
OKC097-080500-
/O.CON.KTSA.SV.W.0156.000000T0000Z-080408T0500Z/
MAYES OK-
1131 PM CDT MON APR 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR EASTERN MAYES COUNTY...
AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF STRANG...MOVING EAST AT
25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...STRANG...
PENSACOLA...SPAVINAW AND LANGLEY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3649 9501 3632 9500 3630 9501 3630 9502
3632 9522 3637 9528 3642 9527 3646 9517
TIME...MOT...LOC 0431Z 259DEG 23KT 3636 9519
$$000
WWUS54 KTSA 080442
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1143 PM CDT MON APR 7 2008
OKC097-080500-
/O.CON.KTSA.SV.W.0156.000000T0000Z-080408T0500Z/
MAYES OK-
1143 PM CDT MON APR 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN MAYES COUNTY...
AT 1142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR SPAVINAW...MOVING EAST AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPAVINAW AND
LANGLEY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3647 9502 3633 9501 3635 9514 3637 9516
3640 9518 3646 9516
TIME...MOT...LOC 0443Z 259DEG 23KT 3636 9509
$$000
WWUS54 KTSA 080452
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1152 PM CDT MON APR 7 2008
OKC097-080500-
/O.CON.KTSA.SV.W.0156.000000T0000Z-080408T0500Z/
MAYES OK-
1152 PM CDT MON APR 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN MAYES COUNTY...
AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED JUST NORTH OF SPAVINAW...MOVING EAST AT 25
MPH.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3647 9502 3644 9502 3643 9503 3639 9501
3639 9508 3640 9511 3642 9511 3647 9508
TIME...MOT...LOC 0452Z 255DEG 23KT 3643 9501
$$000
WWUS54 KTSA 080500
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1200 AM CDT TUE APR 8 2008
OKC097-080510-
/O.EXP.KTSA.SV.W.0156.000000T0000Z-080408T0500Z/
MAYES OK-
1200 AM CDT TUE APR 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MAYES COUNTY
EXPIRES AT MIDNIGHT CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT.
LAT...LON 3647 9502 3644 9502 3643 9503 3639 9501
3639 9508 3640 9511 3642 9511 3647 9508
TIME...MOT...LOC 0452Z 255DEG 23KT 3643 9501
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:45 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Apr 7, 7:45 PM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 745 PM CDT MON APR 7 2008 .DISCUSSION... JUST SENT AN UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 170 AND ADD SEVERE TO ZONE WORDING. WARM FRONT EXTENDING FROM ABOUT SWO TO NEAR MKO THIS EVENING. WHAT APPEARS TO BE ELEVATED SUPERCELLS HAVE DEVELOPED JUST NORTH OF THE WARM FRONT AND HAVE PRODUCED 1.5 IN CH HAIL IN PAYNE COUNTY. EXPECT ACTIVITY TO INCREASE ALONG AND NORTH OF THE WARM FRONT OVER THE NEXT COUPLE OF HOURS AS WAA STRENGTHENS. COULD BE A BRIEF WINDOW OF OPPORTUNITY FOR A SFC BASED STORM ALONG THE WARM FRONT AND GIVEN THE AMOUNT OF SRH... THERE REMAINS AT LEAST SMALL TORNADO THREAT TO THE SOUTHWEST OF TULSA AREA. ELSEWHERE VERY LITTLE IN THE WAY OF SFC BASED INSTABILITY AVAILABLE AND WILL BE DEALING MAINLY WITH ELEVATED HAIL PRODUCERS. HAVE LEFT POP CONFIGURATION AS IS WITH THE HIGHEST CONCENTRATED NORTH OF THE EXPECTED WARM FRONTAL POSITION LATER TONIGHT. && .PREV DISCUSSION... /ISSUED 423 PM CDT MON APR 7 2008/ DISCUSSION... SURFACE LOW OVER THE NEW MEXICO/TEXAS BORDER AT THIS TIME WITH WARM FRONT EXTENDING EAST FROM THE LOW INTO WEST CENTRAL OKLAHOMA TO SOUTHEAST OKLAHOMA. AS THE LOW MOVES EAST OVERNIGHT...THE WARM FRONT WILL LIFT NORTH INTO NORTHEAST OKLAHOMA. SEVERE THUNDERSTORMS CURRENTLY DEVELOPING OVER NORTHWEST TEXAS WILL MOVE NORTHEAST WITH ADDITIONAL DEVELOPMENT LIKELY OVER WESTERN OKLAHOMA NEAR THE WARM FRONT OVER THE NEXT FEW HOURS. ALL OF THIS ACTIVITY WILL SPREAD AND DEVELOP NORTHEAST OVERNIGHT WITH HIGH POPS WARRANTED IN NORTHEAST OKLAHOMA. SURFACE BASED INSTABILITY WILL BE LACKING IN OUR FORECAST AREA BUT ELEVATED INSTABILITY WILL BE MORE THAN SUFFICIENT FOR HAIL. THE TORNADO THREAT LOOKS VERY MINIMAL THIS FAR EAST DUE TO THE LACK OF SURFACE BASED INSTABILITY LEADING TO THE STORMS BECOMING MORE ELEVATED AS THEY MOVE INTO OUR FORECAST AREA. SHADED THE FORECAST TOWARDS THE FASTER ECMWF WITH THE COLD FRONT LATE TONIGHT AND TUESDAY. THUNDERSTORM POTENTIAL WILL INCREASE FURTHER SOUTH ALONG THE FRONT TUESDAY MORNING INTO EARLY AFTERNOON WITH SEVERE STORMS POSSIBLE AHEAD OF THE FRONT ESPECIALLY BY LATE MORNING INTO EARLY AFTERNOON. THE FRONT WILL HANG UP JUST SOUTH OF THE RED RIVER TUESDAY NIGHT WITH SHOWERS AND THUNDERSTORMS LIKELY TO CONTINUE IN ITS VICINITY. THE FRONT WILL BEGIN TO LIFT NORTH LATER WEDNESDAY AND WEDNESDAY NIGHT AS THE NEXT STRONG UPPER LEVEL STORM SYSTEM APPROACHES FROM THE SOUTHWEST. THIS WILL RESULT IN SHOWERS AND THUNDERSTORMS SPREADING BACK NORTH ACROSS THE ENTIRE FORECAST AREA. GULF MOISTURE WILL BE PLENTIFUL AND SOME EXCESSIVE RAINFALL AMOUNTS MAY BE SEEN WEDNESDAY NIGHT INTO THURSDAY MORNING. AT THIS POINT...IT APPEARS THE HIGHEST RAINFALL AMOUNTS WILL BE FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. A FLASH FLOOD WATCH WILL LIKELY BE NEEDED WITH LATER FORECAST ISSUANCES. A BREAK IN THE PRECIPITATION MAY BE SEEN FOR A TIME LATER THURSDAY MORNING INTO EARLY THURSAY AFTERNOON BEFORE STORMS REDEVELOP ALONG A DRYLINE/PACIFIC COLD FRONT THAT WILL SWEEP QUICKLY ACROSS THE AREA. THE ECMWF IS FAIRLY QUICK MOVING THE DRY AIR IN WITH THE CANADIAN BEING A BIT SLOWER. IF THE SLOWER SOLUTION VERIFIES...SIGNIFICANT SEVERE WEATHER WILL BE LIKELY THURSDAY AFTERNOON PERHAPS LINGERING INTO THE EVENING IN THE EASTERN PART OF THE FORECAST AREA. ONCE THIS SYSTEM PASSES...DRY WEATHER WILL PREVAIL FOR THE REST OF THE FORECAST PERIOD ALTHOUGH WRAPAROUND CLOUDINESS MAY PERSIST FOR A COUPLE DAYS FOLLOWING ITS PASSAGE. STAYED CLOSE TO GUIDANCE TEMPERATURES OR A BLEND OF THE GUIDANCE/ECMWF THROUGHOUT THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... TUL 53 63 45 62 / 80 60 10 60 FSM 59 72 53 69 / 30 70 40 60 MLC 62 68 51 69 / 40 50 30 60 BVO 48 61 42 62 / 90 70 0 50 FYV 56 66 46 65 / 40 80 20 30 BYV 56 66 45 64 / 30 80 30 20 MKO 59 65 48 66 / 60 70 20 60 MIO 52 61 43 64 / 80 90 10 20 F10 61 64 48 65 / 60 60 10 60 HHW 62 72 55 71 / 30 40 70 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....14
Hazardous weather outlook, Apr 7, 10:27 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1027 PM CDT MON APR 7 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1027 PM CDT MON APR 7 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...WEST OF HIGHWAY 75. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 44. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A FEW ELEVATED SEVERE THUNDERSTORMS HAVE MOVED ACROSS NORTHEAST OKLAHOMA THIS EVENING MOSTLY ALONG AND NORTH OF A WARM FRONT THAT WAS LOCATED FROM NEAR OKLAHOMA CITY TO TULSA TO BENTONVILLE. THESE STORMS COULD STILL PRODUCE HAIL ACROSS FAR NORTHEAST OKLAHOMA EARLY TONIGHT. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT ALONG AND NORTH OF THE WARM FRONT AS A STRENGTHENING LOW LEVEL JET DEVELOPS. VERY LARGE HAIL AND HEAVY RAIN WILL BE POSSIBLE WITH THIS ACTIVITY. THE OVERALL THREAT OF SURFACE BASED THUNDERSTORMS CONTINUES TO DIMINISH WITH TIME...WITH ONLY A SMALL TORNADO THREAT REMAINING WITH STORMS THAT FORM NEAR THE WARM FRONT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS NORTHEAST OKLAHOMA THROUGH MUCH OF TONIGHT...AND POSSIBLY INTO THE EARLY MORNING HOURS FARTHER EAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING TUESDAY MORNING. HOWEVER...IF THERE ARE NOT STORMS AROUND SUNRISE...ADDITIONAL THUNDERSTORMS MAY FORM ALONG A COLD FRONT THAT WILL MOVE ACROSS THE AREA LATE TUESDAY MORNING AND TUESDAY AFTERNOON. ENOUGH SHEAR AND INSTABILITY WILL BE PRESENT FOR SEVERE THUNDERSTORMS. AFTER A RELATIVE BREAK IN THE ACTION TUESDAY NIGHT AND WEDNESDAY... STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY NIGHT AS THE COLD FRONT RETURNS AS A WARM FRONT. HEAVY RAIN AND FLASH FLOODING WILL ALSO BE A CONCERN WEDNESDAY NIGHT. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE THURSDAY AS A DRY LINE AND COLD FRONT PUSH THROUGH THE AREA. HIGH PRESSURE WILL BUILD INTO THE AREA BEHIND A COLD FRONT THURSDAY NIGHT BRINGING TRANQUIL WEATHER TO THE AREA INTO THE WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECAST FOR POSSIBLE SPOTTER ACTIVATION FROM TUESDAY INTO THURSDAY. PARTICULAR ATTENTION SHOULD BE PAID TO THE FLASH FLOOD POTENTIAL WEDNESDAY NIGHT AND THE SEVERE WEATHER POTENTIAL THURSDAY AFTERNOON. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 7, 9:04 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
904 PM CDT MON APR 7 2008
OKZ054-059-080230-
OSAGE OK-PAWNEE OK-
904 PM CDT MON APR 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE AND EASTERN PAWNEE
AT 904 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHEAST OF OSAGE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OSAGE AND CLEVELAND.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.
LAT...LON 3656 9613 3642 9601 3637 9601 3636 9602
3619 9641 3630 9653
TIME...MOT...LOC 0204Z 234DEG 25KT 3628 9637Local storm report, Apr 7, 9:33 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
933 PM CDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 3 W TULSA 36.13N 95.98W
04/07/2008 E0.75 INCH TULSA OK PUBLIC
&&
JDSLocal storm report, Apr 7, 9:46 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL TULSA 36.13N 95.92W
04/07/2008 E0.75 INCH TULSA OK BROADCAST MEDIA
KOTV STATION DOWNTOWN
0944 PM HAIL 2 W TULSA 36.13N 95.96W
04/07/2008 E0.88 INCH TULSA OK PUBLIC
I-244 AND 25TH WEST AVENUE
&&
JDSLocal storm report, Apr 7, 9:49 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
949 PM CDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL TULSA 36.13N 95.92W
04/07/2008 E0.88 INCH TULSA OK BROADCAST MEDIA
KOTV STATION DOWNTOWN
&&
JDSLocal storm report, Apr 7, 10:12 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1012 PM CDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL 3 NE TULSA 36.16N 95.88W
04/07/2008 E0.75 INCH TULSA OK AMATEUR RADIO
HIGHWAY 169 AND 36 STREET NORTH HAIL COVERING GROUND
&&
JDSLocal storm report, Apr 7, 10:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CDT MON APR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL 2 E CLAREMORE 36.31N 95.58W
04/07/2008 E0.88 INCH ROGERS OK TRAINED SPOTTER
RELAYED BY NEWS MEDIA
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 90 min |
| Apr 7, 8:26 PM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Apr 7, 8:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 95 min |
| Apr 7, 9:04 PM CDT | Special Weather Statement | TSA | Osage | 26 min |
| Apr 7, 9:35 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 35 min |
| Apr 7, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 65 min |
| Apr 7, 11:42 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 22 min |
| Apr 8, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 110 min |
| Apr 8, 1:14 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Apr 8, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 95 min |
| Apr 8, 1:53 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 67 min |
| Apr 8, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 70 min |
| Apr 8, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 64 min |
| Apr 8, 2:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 86 min |
| Apr 8, 2:29 AM CDT | Tornado Warning | TSA | Osage, Pawnee, Tulsa | 46 min |
| Apr 8, 2:36 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 69 min |
| Apr 8, 2:52 AM CDT | Tornado Warning | TSA | Osage, Tulsa | 23 min |
| Apr 8, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Rogers, Tulsa, Wagoner | 82 min |
| Apr 8, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 81 min |
| Apr 8, 3:29 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 76 min |
| Apr 8, 3:47 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 58 min |
| Apr 8, 4:20 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Ottawa and 1 more | 85 min |
| Apr 8, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 37 min |
| Apr 8, 4:31 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 59 min |
| Apr 8, 4:45 AM CDT | Special Weather Statement | TSA | Craig | 45 min |
| Apr 8, 5:28 AM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 47 min |
| Apr 8, 5:44 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 61 min |
| Apr 8, 6:13 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa, Wagoner | 4 hr |
| Apr 8, 9:58 AM CDT | River Flood Warning | TSA | Creek | 3 days |
| Apr 8, 5:55 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 43 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.